Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Done knee replacement surgery. Dizziness, sweating. Any ideas?

I had knee repalcement surgery on Monday and came home on Wed. feeling very good. Friday am got up and was cleaning up became dizzy, clammy, and sweating from head. Felt like I was going to pass out. Called 911 spent the day in er and was cleared of everything. Got up this am got ready, sat to eat breakfast and became sweaty and clammy. Was not as bad as yesterday. Have not had pain meds since 5:00 thursday am. It seems to only happen first thing in the am. Any ideas.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Knee replacement surgery it self does not cause any dizziness or sweating.
Please check your blood pressure and blood sugar.
In addition, Post operative stress may also cause dizziness and sweating.
Please confirm the side effects of the drugs you are currently taking after surgery with your primary care physician.
Please write back for further queries.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor